# SDR JJBA20130106002

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 28,094 hours, 30,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION,  CREW NOTICED A SECTION OF THE FLOOR EMERGENCY LIGHTING WAS NOT ILLUMINATING.  MX DISCONNECTED AND RECONNECTED THE CONNECTOR FOR THE LIGHT STRIP.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS RETURNED TO SERVICE.
